# SDR UPS06147174

- Difficulty date: May 5, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 5,453 hours, 3,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980664214
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK COMPLY WITH MAG EA 300-5318-27-A1438 AFT LOWER FUSELAGE SKIN REPAIR.  DUE TO CONTACT WITH GROUND EQUIPMENT.  COMPLY WITH EA VERIFIED EXISTING AND REINSPECTED FOR FURTHER DAMAGE PER EA300-5318-27-1438
